# SDR C2XA01TY167

- Difficulty date: October 28, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 3,265 hours, 3,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION, SEVERAL AREAS OF CORROSION WAS FOUND ON THE CENTER FLOORBEAM GUSSET BETWEEN FRAMES 18-22.  MAINTENANCE REMOVED AND REPLACED GUSSET TOP CAP. IAW-EMB-135/145-SRM-51-40-02.  REPAIR PROCEDURES WERE SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
